# SDR SWAA2013092320356

- Difficulty date: August 14, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 54,160 hours, 43,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C27794
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT STATION 240 STRINGER 24L.  R & R STRINGER IAW SRM & DRAWING.
